# SDR CALA2022092602516

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 99,491 hours, 13,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Debonded
- Location: R Wing Le Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611GB TAPE DISBODED IN VARIOUS LOCATIONS. DAMAGE WITHIN LIMITS AS PER SRM-51-70-14-1A PARA 6. PERFORMED PERMANENT REPAIR AS PER SRM-51-70-14-2R-3 PARA 6 A- J COMPLIED WITH INSPECTION REQUIREMENTS FOR PERMANENT REPAIR AS PER SRM-51-70-14-2R-3 PARA 6 A- J WING INBD FIXED UPPER LEADING EDGE PANEL. SHOULD READ LWR L/E PANEL.
